July ave seen my period for 3 to 4days wiles on the shot then it stop then comes the ending off july auguest ave seen my period going on now for 2weeks how come my period is on so long its fursturating very
You do not have periods on Depo. A period is flushing out the lining of your womb, including an unfertilised egg.
You do not produce an egg when on Depo. What you are experiencing is break-through hormonal bleeding. This can last until you have your 3rd Depo shot. By then, it usually has stopped altogether.
You may get all sorts of hormonal symptoms on Depo, such as bleeding, bleeding after sex, pregnancy like symptoms (because Depo tricks your body into thinking you're pregnant, to prevent you releasing eggs each month), such as bloating, sort breasts, lower back ache (Depo softens the ligaments in your back, as if preparing it to expand to make room for a growing baby), mood swings etc. Most of these symptoms pass as you get your next couple of shots.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Feb 2015 • 1 answer
Posted 7 May 2015 • 1 answer
Posted 25 May 2015 • 1 answer
Posted 20 Sep 2015 • 1 answer
Posted 27 Nov 2015 • 1 answer